# SDR CALA2022092602518

- Difficulty date: September 26, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A300*
- Aircraft serial: 1545
- Aircraft time: 60,343 hours, 26,362 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: NA
- Condition: Corroded
- Location: Fr66, Y765
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN, FR66, Y765, SEAT TRACK CORRODED REMOVED CORROSION ONTRACK ASSY Y765, FOUND WITHOUT ALLOWABLE DAMAGE DUE TO EXCLUDED AREA IAW SRM 53-00-14-283-002 FIG 001. REMOVED TRACK ASSY Y765 ON FR64-FR66 IAW SRM 51-42-11 WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR#: 37305 ADD EMP:V95975
